New Inequalities of Hermite-Hadamard Type for GG-Convex Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) New Inequalities of Hermite-Hadamard Type for GG-Convex Functions. Indian Journal of Mathematics, 60 (1). 1 - 21. ISSN 0019-5324

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37399
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login